MathSciNet Relay Station
MathSciNet bibliographic data
MR2770196 54H25 (47H10 65J15)
Ćirić, Ljubomir; Abbas, Mujahid; Saadati, Reza; Hussain, Nawab Common fixed points of almost generalized contractive mappings in ordered metric spaces. Appl. Math. Comput. 217 (2011), no. 12, 5784–5789.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement